MAUDE Adverse Event Report: NEXT ORTHOSURGICAL NEX-D2 POSTERIOR FIXATION SYSTEM; BONE TAP, MIS, 4.5MM

NEXT ORTHOSURGICAL NEX-D2 POSTERIOR FIXATION SYSTEM; BONE TAP, MIS, 4.5MM
Model Number CBZB005-45
Medical Device Problem Codes Material Fragmentation (1261); Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, during a surgical operation procedure involving spinal fixation of the vertebra t8 and t9, complications arose with the instrumentation.While tapping the vertebrae, the tip of the initial 4.5mm bone tap fractured and became lodged within the t8 vertebral body.Subsequently, a second 4.5mm bone tap was used for t9, the tip of this bone tap also became lodged.Resulting in two sperate bone tap fragments retained within the respective vertebrae (t8 and t9).
 
Additional Manufacturer Narrative
Bone taps requested but will not be returned.

Brand Name
NEX-D2 POSTERIOR FIXATION SYSTEM
Common Device Name
BONE TAP, MIS, 4.5MM
Manufacturer (Section D)
NEXT ORTHOSURGICAL
3270 corporate view suite a
vista CA 92081
Manufacturer (Section G)
NEXT ORTHOSURGICAL
3270 corporate view, suite a
vista CA 92081
Manufacturer Contact
alicia hernandez
3270 corporate view, suite a
vista, CA 92081
7602953600
MDR Report Key22766514
Report Number3010020754-2025-00002
Device Sequence Number15849369
Product Code LXH
UDI-Device Identifier00840314121103
UDI-Public00840314121103
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCBZB005-45
Device Catalogue NumberCBZB005-45
Device Lot Number002156D13 & 003288F02
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Initial Report FDA Received Date08/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale
Patient Weight63 KG
Patient EthnicityNon Hispanic
Patient RaceAsian